MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-4511
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: ((b)(6)) 200-07-35 - advanced patella 35mm 3 peg implant , ((b)(6)) 02-022-45-4535 - truliant tib fit tray cem sz 4.5f/3.5t ,((b)(6)) 02-020-13-0245 - truliant cr cem fem cr cem left sz 4.5.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 8 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Plaintiff suffered from pain, swelling, and decreased range of motion.The implantation of the exactech device and subsequent revisions have caused personal injuries, severe pain and suffering, mental anguish, emotional distress, fear, loss of enjoyment of life, medical expenses, and financial losses, and he will sustain future damages including but not limited to cost of medical care, rehabilitation, mental and emotional distress, and pain and suffering.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H6: corrected: medical device problem code, type of investigation.The reason for the revision reported cannot be determined from the available information but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.However, the reported prosthesis wear/failure could not be confirmed but is unlikely to be due to prosthesis wear and may be related to treatment for the aforementioned patient condition.Potential contributions of user to the event could not be assessed as no images or radiographs were provided, relevant clinical information was not provided, and the devices were not available for evaluation.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19607789
Report Number1038671-2024-02108
Device Sequence Number15036449
Product Code JWH
UDI-Device Identifier10885862307828
UDI-Public10885862307828
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Catalogue Number02-022-51-4511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown